MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L GENERAL PURPOSE PROBE 12FR SOFT, 400 SERIES; THERMOMETER, ELECTRONIC, CLINICAL

DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L GENERAL PURPOSE PROBE 12FR SOFT, 400 SERIES; THERMOMETER, ELECTRONIC, CLINICAL
Model Number 81-02S412
Medical Device Problem Codes No Device Output (1435); Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
Temperature sensor that has been installed on patient (b)(6) ((b)(6)), did not perform reading.
 
Additional Manufacturer Narrative
A user facility complaint was received on 11/11/2022 reporting, "temperature sensor that has been installed on patient (b)(6) ((b)(6)), did not perform reading.".The sample has been requested for return but has not been returned to deroyal for evaluation at this time.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once more.
 
Additional Manufacturer Narrative
The device was not available for return to deroyal for evaluation.A device history record (dhr) and work orders involved were reviewed and it was confirmed that no issues were reported with the regular manufacturing process and all work orders were within the specifications set.The failure modes and effects analysis (fmea) and material review report (mrr) were reviewed as well and it was confirmed that both were up to date and verified.A complaint review of the past two years was conducted showing that of the 46450 units of part number 81-02s412 sold, only one complaint was received.An inventory check of the of the probes were made by deroyal, a total of 125 were inspected and no discrepancies were identified.Root cause: because the sample was unavailable for return or inspection, no issues were able to be identified from the investigation and therefore no root cause can be determined.No corrective actions will be taken at this time, but deroyal will continue to monitor for trends around this product.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
GENERAL PURPOSE PROBE 12FR SOFT, 400 SERIES
Common Device Name
THERMOMETER, ELECTRONIC, CLINICAL
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS  146
Manufacturer (Section G)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS   146
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19928478
Report Number9613793-2022-00001
Device Sequence Number2847403
Product Code FLL
UDI-Device Identifier00749756812573
UDI-Public00749756812573
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K200631
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number81-02S412
Device Lot Number55661471
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown